# SDR DALA1303380125

- Difficulty date: January 4, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325, FLOORBEAM UPPER TEE AT RBL25 FOUND CORRODED.  EXISTING T-CHORD REPAIR FROM RBL8 TO RBL93.  AREA PREVIOUSLY REPAIR IAW SRM 53-00-51, FIG 201, REPAIR 1.  EXISTING CORRODED REPAIR UPPER T CHORD, REMOVED AND  FABRICATED NEW UPPER T-CHORD INSTALLED IAW SRM 53-00-51, FIG 201, REPAIR 1.
